Rationality Problem for Classifying Spaces of Spinor Groups
- Authors: Merkurjev A.S.1
-
Affiliations:
- Department of Mathematics
- Issue: Vol 307, No 1 (2019)
- Pages: 115-124
- Section: Article
- URL: https://journals.rcsi.science/0081-5438/article/view/175940
- DOI: https://doi.org/10.1134/S0081543819060063
- ID: 175940
Cite item
Abstract
We study stable rationality and retract rationality properties of the classifying spaces of split spinor groups Spinn over a field F of characteristic different from 2.
About the authors
Alexander S. Merkurjev
Department of Mathematics
Author for correspondence.
Email: merkurev@math.ucla.edu
United States, Los Angeles, CA, 90095-1555
Supplementary files
